# SDR AALA960383

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1455K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11467
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 42687
- Condition: Failed
- Location: Nr 2 Wheel
- Stage of operation: LD
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DFW - FLT 0372 - DURING LANDING ROLL-OUT, NR 2 WHEEL ASSY DEPARTED AIRCRAFT.  AIRCRAFT COMPLETED ROLL-OUT AND TAXI TO GATE WITHOUT INCIDENT.  REPLACED LT MLG STRUT INNER CYLINDER, NR 1 AND NR 2 BRAKE ASSYS AND NR 1 AND NR 2 WHEEL/TIRE ASSYS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
